Alert archive / Missouri / Flash Flood Watches in 2016
Flash Flood Watch 2, NWS Springfield, MO
NWS Springfield, MO issued this flash flood watch at Apr 10, 2016, 8:29 PM CDT for 24 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 10, 2016, 9:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2016, 8:29 PM CDT (01:29 UTC)
- In effect from
- Apr 10, 2016, 9:00 PM CDT
- Expired
- Apr 11, 2016, 6:49 AM CDT
- In force
- 10 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- None
All 27 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 312 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
893 WGUS63 KSGF 110129 FFASGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 829 PM CDT SUN APR 10 2016 ...FLASH FLOODING POSSIBLE OVER CENTRAL AND SOUTHWEST MISSOURI OVERNIGHT ... .A SLOW MOVING COLD FRONT WILL MOVE ACROSS THE AREA OVERNIGHT TONIGHT. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS EVENING AND OVERNIGHT...WITH INTENSE RAINFALL RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE. IF THESE STORMS TRACK ACROSS THE SAME AREAS...FLASH FLOODING WILL BECOME A PROBLEM. THIS IS ESPECIALLY TRUE IN URBAN AREAS AND FOR LOW WATER CROSSINGS. KSZ073-097-101-MOZ055>058-066>071-077>083-088>094-110930- /O.NEW.KSGF.FF.A.0002.160411T0200Z-160411T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY... ARNICA...CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO... CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG... LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...LAKE SPRING... BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...SALEM...JOPLIN... CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...SPRINGFIELD... MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON...GRAFF... MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...AURORA... MOUNT VERNON...MARIONVILLE 829 PM CDT SUN APR 10 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST KANSAS...BOURBON...CHEROKEE AND CRAWFORD. IN MISSOURI... BARTON...BENTON...CAMDEN...CEDAR...DADE...DALLAS...DENT... GREENE...HICKORY...JASPER...LACLEDE...LAWRENCE...MARIES... MILLER...MORGAN...NEWTON...PHELPS...POLK...PULASKI...ST. CLAIR...TEXAS...VERNON...WEBSTER AND WRIGHT. * UNTIL 7 AM CDT MONDAY * RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE FOR LOCATIONS WITHIN THE WATCH AREA. * FLOODING OF SMALL STREAMS....LOW WATER CROSSINGS...CREEKS AND URBAN AREAS WILL BE POSSIBLE DURING THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ RABERDING
2 follow-up statements
521 WGUS63 KSGF 110727 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 227 AM CDT MON APR 11 2016 ...FLASH FLOODING POSSIBLE OVER PORTIONS OF CENTRAL AND SOUTHWEST MISSOURI THIS MORNING... .A SLOW MOVING COLD FRONT WILL MOVE ACROSS THE AREA THROUGH THE EARLY MORNING. SHOWERS AND THUNDERSTORMS WILL EXPAND IN COVERAGE AND INTENSITY THROUGH THE MORNING...WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE. IF THESE STORMS TRACK ACROSS THE SAME AREAS...FLASH FLOODING WILL BECOME A PROBLEM. THIS IS ESPECIALLY TRUE IN URBAN AREAS AND LOW WATER CROSSINGS. KSZ073-097-101-MOZ055>058-066>071-077>083-088>094-111200- /O.CON.KSGF.FF.A.0002.000000T0000Z-160411T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY... ARNICA...CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO... CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG... LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...LAKE SPRING... BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...SALEM...JOPLIN... CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...SPRINGFIELD... MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON...GRAFF... MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...AURORA... MOUNT VERNON...MARIONVILLE 227 AM CDT MON APR 11 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST KANSAS...BOURBON...CHEROKEE AND CRAWFORD. IN MISSOURI...BARTON...BENTON...CAMDEN...CEDAR... DADE...DALLAS...DENT...GREENE...HICKORY...JASPER...LACLEDE... LAWRENCE...MARIES...MILLER...MORGAN...NEWTON...PHELPS...POLK... PULASKI...ST. CLAIR...TEXAS...VERNON...WEBSTER AND WRIGHT. * UNTIL 7 AM CDT THIS MORNING * RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE FOR LOCATIONS WITHIN THE WATCH AREA. * FLOODING OF SMALL STREAMS....LOW WATER CROSSINGS...CREEKS AND URBAN AREAS WILL BE POSSIBLE DURING THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FRYE
572 WGUS63 KSGF 111149 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 649 AM CDT MON APR 11 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>094-111300- /O.CAN.KSGF.FF.A.0002.000000T0000Z-160411T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY... ARNICA...CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO... CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG... LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...LAKE SPRING... BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...SALEM...JOPLIN... CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...SPRINGFIELD... MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON...GRAFF... MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...AURORA... MOUNT VERNON...MARIONVILLE 649 AM CDT MON APR 11 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND MISSOURI HAS BEEN CANCELLED. LIGHT TO OCCASIONALLY MODERATE RAIN WILL CONTINUE TO MOVE EAST ACROSS THE REGION THIS MORNING. WHILE HEAVY RAINFALL IS NOT EXPECTED, SOME ISOLATED LOCATIONS MAY SEE WATER IN LOW WATER AREAS BRIEFLY AS THE STORM SYSTEM MOVES ACROSS THE REGION THIS MORNING. $$ HATCH
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at Apr 10, 8:19 PM CDT, 10 minutes earlier.
Area forecast discussion, Apr 10, 8:19 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
819 PM CDT SUN APR 10 2016
*** Updated for meso-scale discussion ***
.MESOSCALE DISCUSSION...
Issued at 815 PM CDT Sun Apr 10 2016
Cold front currently draped across southeast Kansas into northern
Missouri. Mixed layer CAPE values range from 1000-2000 j/kg ahead
of the front into western Missouri. Convection has been training
across central Missouri the past few hours, with additional
development over northeast Oklahoma. Short term models show
northeast Oklahoma convection to continue to move and expand
northeast into southern Missouri this evening congealing with the
convection over central Missouri. Hail threat continues to be
primary, with training echoes also offering a flash flood threat.
Have decided to hoist a flash flood watch for portions of the area
through the overnight hours.
&&
.SHORT TERM...(This evening through Monday)
Issued at 247 PM CDT Sun Apr 10 2016
Seeing quite a variation in temperatures in and near the forecast
area this afternoon. Over southeast Kansas temperatures have risen
into the lower/mid 80s ahead of the approaching dry line east of
Wichita and the associated cold front extending east northeast
from the dryline toward the south side of KC. Persistent cloud
cover has held temperatures in the 60s to lower 70s over much the
MO Ozarks. Dewpoint temperatures have crept up into the mid 50s to
lower 60s over southwest MO/southeast KS.
Expect storms to develop over southeast Kansas late this
afternoon along the dryline or thermal boundary from clouds along
the KS/MO border. LAPS data still indicates some convective
inhibition but with temperatures getting so warm, don't think it
will be too long before capping inversion breaks. NAM BUFR
hodograph remains curved through the evening and with low level
jet coming into play, see some potential for rotating storms so
included limited tornado threat to HWO for this evening, mainly
west of 65. Overall instability will decrease as storms move
eastward. However with the front lining up parallel to upper flow
we could see some training effects and localized flooding late
tonight and early Monday.
.LONG TERM...(Monday Night through Sunday)
Issued at 247 PM CDT Sun Apr 10 2016
Another Canadian High building southward into the forecast area
will drop temperatures into the mid 30s Monday night. Model trends
have been a little warmer this run so do not plan on putting any
freeze headlines out with this package.
Another upper trough moves to the south of the Ozarks on
Wednesday. Latest model guidance keeps precipitation south of our
area but will need to monitor this feature for potential precip
addition to our southern counties.
Otherwise we will see mainly dry conditions and a warming trend
through mid/late week with upper level ridging over the central
US in response to digging upper trough over the western CONUS.
This system is expected to affect the region either late Saturday
or Sunday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 638 PM CDT Sun Apr 10 2016
Convection had developed from southeast Kansas into central
Missouri ahead of an approaching cold front. This convection will become
more numerous later this evening as the activity sags southward
into the taf sites. Expect VFR conditions prior to the convection with
MVFR to IFR conditions within the convective elements. Expect
occasional -TSRA overnight into Monday with the thunder threat
waning Monday afternoon with the passage of the front.
&&
.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch until 7 AM CDT Monday for MOZ055>058-066>071-
077>083-088>094.
KS...Flash Flood Watch until 7 AM CDT Monday for KSZ073-097-101.
&&
MESOSCALE...Raberding
SHORT TERM...Terry
LONG TERM...Terry
AVIATION...RaberdingHazardous weather outlook, Apr 10, 3:36 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 336 PM CDT SUN APR 10 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 336 PM CDT SUN APR 10 2016 ...SEVERE STORMS POSSIBLE LATE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... WINDS WILL CONTINUE TO GUST TO OVER 30 MPH FROM THE SOUTHWEST THROUGH THE AFTERNOON. AN APPROACHING DRY LINE AND COLD FRONT WILL INTERACT WITH AN INCREASINGLY UNSTABLE AIRMASS AND DEVELOPING LOW LEVEL JET TO PRODUCE STRONG TO SEVERE THUNDERSTORMS ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI FROM LATE THIS AFTERNOON INTO THE EVENING HOURS. THESE STORMS WILL SPREAD EASTWARD INTO THE REST OF SOUTHWEST AND CENTRAL MISSOURI THROUGH THE LATE EVENING AND OVERNIGHT HOURS. THERE WILL BE AN ELEVATED CHANCE FOR LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THROUGH THE EVENING. THERE WILL ALSO BE A LIMITED CHANCE FOR TORNADOES...MAINLY ALONG AND WEST OF A LINE FROM CASSVILLE TO VERSAILLES...FROM 5 PM TO MIDNIGHT. AS THUNDERSTORM CONTINUE TO DEVELOP DURING THE OVERNIGHT HOURS...LOCALIZED HEAVY RAIN WILL LEAD TO A LIMITED THREAT FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RESIDUAL FLOODING OF LOW LYING AREAS WILL BE POSSIBLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS FOR LOCATIONS ALONG AND WEST OF A LINE FROM WARSAW TO ASH GROVE TO CASSVILLE. SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT FOR LOCATIONS ALONG AND WEST OF A SALEM TO BRANSON LINE. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Apr 10, 7:40 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL APPLETON CITY 38.19N 94.03W
04/10/2016 M0.88 INCH ST. CLAIR MO CO-OP OBSERVER
APPLETON CITY COOP OBSERVER REPORTED HEAVY RAIN WITH OCNL
STRONG GUSTS OF WINDS.
&&
TOLSENLocal storm report, Apr 10, 7:41 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL APPLETON CITY 38.19N 94.03W
04/10/2016 M0.88 INCH ST. CLAIR MO CO-OP OBSERVER
APPLETON CITY COOP OBSERVER REPORTED HEAVY RAIN WITH OCNL
STRONG GUSTS OF WINDS. HAIL SIZE FROM DIME TO NICKEL
SIZE. CORRECTED TO ADD HAIL REMARK.
&&
TOLSENSpecial weather statement, Apr 10, 7:44 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 PM CDT SUN APR 10 2016
MOZ057-110130-
MILLER MO-
744 PM CDT SUN APR 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MILLER COUNTY UNTIL 830
PM CDT...
AT 744 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE OZARK...OR 7 MILES NORTHEAST OF OSAGE BEACH...MOVING EAST AT 45
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
LAKE OZARK... SAINT ELIZABETH...
ST. ELIZABETH... TUSCUMBIA...
BAGNELL... LAKEVIEW...
MARYS HOME...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3817 9219 3816 9218 3814 9218 3819 9263
3828 9262 3832 9219
TIME...MOT...LOC 0044Z 269DEG 37KT 3823 9253
WISELocal storm report, Apr 10, 7:52 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 5 N STOVER 38.51N 92.99W
04/10/2016 E1.75 INCH MORGAN MO EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED AT HWY 135 AND ELHERS RD
NORTH OF STOVER MO. TIME BASED ON RADAR.
&&
TOLSENLocal storm report, Apr 10, 7:58 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL TUSCUMBIA 38.23N 92.46W
04/10/2016 E0.50 INCH MILLER MO LAW ENFORCEMENT
HAIL OF JUST UNDER NICKLE SIZE TO MAINLY DIME SIZE.
&&
TOLSENSpecial weather statement, Apr 10, 8:11 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
811 PM CDT SUN APR 10 2016
MOZ058-110200-
MARIES MO-
811 PM CDT SUN APR 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARIES COUNTY UNTIL 900
PM CDT...
AT 811 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF IBERIA...OR 22 MILES SOUTHEAST OF ELDON...MOVING
EAST AT 45 MPH.
DIME TO NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
BELLE... VIENNA...
LAT...LON 3823 9164 3816 9164 3815 9163 3812 9163
3815 9218 3817 9219 3829 9219 3829 9165
TIME...MOT...LOC 0111Z 268DEG 42KT 3821 9222
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:15 PM CDT | Special Weather Statement | SGF | St. Clair | 60 min |
| Apr 10, 7:33 PM CDT | Flash Flood Warning | SGF | Benton | 6 hr |
| Apr 10, 7:35 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 28 min |
| Apr 10, 7:36 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 39 min |
| Apr 10, 7:44 PM CDT | Special Weather Statement | SGF | Miller | 46 min |
| Apr 10, 8:11 PM CDT | Special Weather Statement | SGF | Maries | 49 min |
| Apr 10, 8:22 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 38 min |
| Apr 10, 8:31 PM CDT | Special Weather Statement | SGF | Miller | 44 min |
| Apr 10, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 30 min |
| Apr 10, 9:33 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 57 min |
| Apr 10, 9:46 PM CDT | Special Weather Statement | SGF | Maries | 59 min |
| Apr 10, 11:07 PM CDT | Special Weather Statement | SGF | Barton | 38 min |
| Apr 10, 9:15 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 28 min |
| Apr 10, 9:31 PM CDT | Special Weather Statement | SGF | Bourbon | 44 min |
| Apr 10, 10:36 PM CDT | Special Weather Statement | SGF | Cherokee | 39 min |
Nearby
Flash Flood Watches in Missouri, 2016Flash Flood Watches in Kansas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.